MAUDE Adverse Event Report: MAQUET CRITICAL CARE AB SERVO-I BASE UNIT; VENTILATOR, CONTINUOUS, FACILITY USE

MAQUET CRITICAL CARE AB SERVO-I BASE UNIT; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number 6487800
Medical Device Problem Code Failure of Device to Self-Test (2937)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/02/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
On-site investigation was performed by the field service engineer.The reported issue was reproduced during troubleshooting, and the air gas module was identified as defective and requiring replacement.The air gas module regulates the inspiratory gas flow and a faulty air gas module may affect the delivered volume or gas mixture (o2/air).The defective part was not returned for investigation, despite request.The device's logs were not provided for further analysis.Our conclusion is that the air gas module was the cause of the failure.
 
Event or Problem Description
It was reported that the ventilator failed gas supply test during pre-use check.There was no patient involvement.Manufacturer's ref.#: (b)(4).

Brand Name
SERVO-I BASE UNIT
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
MAQUET CRITICAL CARE AB
roentgenvagen 2
solna
Manufacturer (Section G)
MAQUET CRITICAL CARE AB
roentgenvagen 2
solna
Manufacturer Contact
caroline kabbabe
roentgenvagen 2
solna 
MDR Report Key25266736
Report Number8010042-2026-0000673
Device Sequence Number9703600
Product Code CBK
UDI-Device Identifier07325710000823
UDI-Public(01)07325710000823(11)161006
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K123149
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6487800
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/02/2026
Initial Report FDA Received Date05/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/06/2016
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown